# SDR UPS98228046

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, OPENING TO RIGHT OF TAIL SKID FOWARD CROSS MEMBER CRACKED JUST BELOW MANUAL PUMP.  REPAIRED BRACKET PER SRM 51-10-02.
